# SDR CALA2025061105457

- Difficulty date: June 5, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531190A09600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD FRAME LH AND RH CONTINUITY FITTING HAS CRACK INDICATI ON ON UPPER LEG APPROX. .400 IN OB FROM CRT POST. PER HAECO LCQ NON ROUTINE 9298538/28538 GENERATED BY V892444 ESFR COMPLETE. REMOVED & REPLACED WINDSHIELD FRAME L/H & R/H CONTINUITY FITTING PER EA 5310-07675 004 PER MECH V935598 INSP V899260 REVIEWED BY HAECO LCQ QC LC-40
